We investigate linear integro-differential equations with ordinary derivatives. The kernels of the integrands depend only on the variable of integration, and the conditions involve the terms with the point and integral values of the unknown function. We drive necessary and sufficient conditions for the existence and uniqueness of the solution of the problem, which can be used both for analytical and numerical solutions. We present the results of solving an illustrative test problem.
Integro-differential equations, loaded differential equations, integral conditions, nonlocal conditions, existence and uniqueness conditions
AIDA-ZADE, KAMIL R. and ABDULLAYEV, VAGIF M.
"To the solution of integro-differential equations with nonlocal conditions,"
Turkish Journal of Mathematics: Vol. 46:
1, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss1/14